# SDR CALA2020051700966

- Difficulty date: May 12, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A5910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H FLOOR SUPPORT LOWER CHORD CRACKED AT LBL 55 AND STA 807 REF AAR N/R 99880848 REPAIRED FLOOR SUPPORT INNER CHORD AT STA 807 LBL 55 AS PER B737 SRM 51-70-12 FIG 201 ADD EMP:V900455
